Alert archive / Nebraska / Wind Chill Advisories in 2018
Wind Chill Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Feb 20, 2018, 1:17 PM MST for 7 counties in Nebraska. It took effect at Feb 20, 2018, 10:00 PM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2018, 1:17 PM MST (20:17 UTC)
- In effect from
- Feb 20, 2018, 10:00 PM MST
- Expired
- Feb 21, 2018, 9:00 AM MST
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Brown County, NE, Cherry County, NE, Garden County, NE, Grant County, NE, Hooker County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 114 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158 WWUS43 KLBF 202017 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 217 PM CST Tue Feb 20 2018 ...VERY COLD TEMPERATURES ACROSS NORTHERN NEBRASKA TONIGHT INTO EARLY MORNING TOMORROW... .Very cold air will combine with light breezes to create dangerously low wind chill values across the northeast Panhandle and the northern Sandhills. The coldest wind chills are anticipated after midnight tonight across northern Sheridan and western Cherry counties. NEZ004-094-211030- /O.NEW.KLBF.WC.W.0003.180221T0200Z-180221T1600Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 217 PM CST Tue Feb 20 2018 /117 PM MST Tue Feb 20 2018/ ...WIND CHILL WARNING IN EFFECT FROM 8 PM CST /7 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 35 below zero. * WHERE...Sheridan and Western Cherry Counties. * WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NEZ005-006-008-211030- /O.NEW.KLBF.WC.Y.0005.180221T0500Z-180221T1600Z/ Eastern Cherry-Keya Paha-Brown- Including the cities of Valentine, Springview, and Ainsworth 217 PM CST Tue Feb 20 2018 /117 PM MST Tue Feb 20 2018/ ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM CST /10 PM MST/ THIS EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Eastern Cherry, Keya Paha and Brown Counties. * WHEN...From 11 PM CST /10 PM MST/ this evening to 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ ET
2 follow-up statements
726 WWUS43 KLBF 210508 AAA WSWLBF URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service North Platte NE 1108 PM CST Tue Feb 20 2018 ...VERY COLD TEMPERATURES ACROSS NORTHERN NEBRASKA TONIGHT INTO WEDNESDAY MORNING... .Very cold air will combine with light breezes to create dangerously low wind chill values across the eastern Panhandle and the northern Sandhills. The coldest wind chills are expected across Sheridan and Cherry counties. NEZ005-211315- /O.UPG.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/ /O.EXA.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/ Eastern Cherry- Including the city of Valentine 1108 PM CST Tue Feb 20 2018 /1008 PM MST Tue Feb 20 2018/ ...WIND CHILL WARNING IN EFFECT UNTIL 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 30 to 35 below zero. * WHERE...Eastern Cherry County. * WHEN...Until 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NEZ004-094-211315- /O.CON.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/ Sheridan-Western Cherry- Including the cities of Gordon, Rushville, Cody, Eli, Merriman, and Kilgore 1108 PM CST Tue Feb 20 2018 /1008 PM MST Tue Feb 20 2018/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM MST/ WEDNESDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 39 below zero. * WHERE...Sheridan and Western Cherry Counties. * WHEN...Until 10 AM CST /9 AM MST/ Wednesday. * ADDITIONAL DETAILS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Warning means the combination of very cold air and the wind will create dangerously low wind chill values. Frostbite can occur quickly and even hypothermia or death if precautions are not taken. && $$ NEZ022>024-035-211315- /O.EXA.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/ Garden-Grant-Hooker-Arthur- Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, and Arthur 1008 PM MST Tue Feb 20 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST WEDNESDAY... * WHAT...Dangerously cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Garden, Grant, Hooker and Arthur Counties. * WHEN...Until 9 AM MST Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ NEZ006-008-211315- /O.CON.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/ Keya Paha-Brown- Including the cities of Springview and Ainsworth 1108 PM CST Tue Feb 20 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WHAT...Very cold wind chills expected. Expect wind chills as low as 25 below zero. * WHERE...Keya Paha and Brown Counties. * WHEN...Until 10 AM CST Wednesday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ Roberg
643 WWUS43 KLBF 211555 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 955 AM CST Wed Feb 21 2018 NEZ004-005-094-211700- /O.EXP.KLBF.WC.W.0003.000000T0000Z-180221T1600Z/ Sheridan-Eastern Cherry-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Cody, Eli, Merriman, and Kilgore 955 AM CST Wed Feb 21 2018 /855 AM MST Wed Feb 21 2018/ ...WIND CHILL WARNING WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS MORNING... Wind chills have risen steadily over the past hour, allowing the warning to expire at 9 AM. However, temperatures remain very cold and precautions should still be taken for outdoor activities. $$ NEZ006-008-022>024-035-211700- /O.EXP.KLBF.WC.Y.0005.000000T0000Z-180221T1600Z/ Keya Paha-Brown-Garden-Grant-Hooker-Arthur- Including the cities of Springview, Ainsworth, Oshkosh, Lewellen, Hyannis, Mullen, and Arthur 955 AM CST Wed Feb 21 2018 /855 AM MST Wed Feb 21 2018/ ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST /9 AM MST/ THIS MORNING... Wind chills have risen steadily over the past hour, allowing the advisory to expire at 10 AM CST. However, temperatures remain very cold and precautions should still be taken for outdoor activities. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 20, 9:49 AM MST, 3 hours 28 minutes earlier.
Area forecast discussion, Feb 20, 9:49 AM MST, 3 hours 28 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1049 AM CST Tue Feb 20 2018 .SYNOPSIS... Issued at 344 AM CST Tue Feb 20 2018 H5 analysis from earlier this evening, had an elongated area of low pressure which extended from far northern Quebec, west southwest to northern Saskatchewan. A trough of low pressure extended from northern Saskatchewan, south to around Las Vegas Nevada. Strong high pressure was dominant across the eastern CONUS. This high was located north of the Bahamas and a ridge associated with this feature, extended north into the Mid Atlantic states. Current satellite imagery, has the trough axis roughly from western Wyoming south into far northeastern Utah. At the surface, an arctic cold front extended from southeastern Wisconsin to southeastern Kansas and the northern Texas panhandle. High pressure was located over eastern Montana this morning. Across western and north central Nebraska, light to moderate snow was occurring and readings were in the single digits above zero. && .UPDATE... Issued at 751 AM CST Tue Feb 20 2018 Canceled the winter storm warning and winter weather advisory for locations west of highway 83. Snow has ended in these areas and skies will begin to clear shortly. For the remainder of the area under the advisory, current radar indicates one last band of precipitation from Springview to Purdum. This continues to show signs of dissipating, and in this band, another half an inch to possibly an inch of snow will be possible through mid morning. && .SHORT TERM...(Today and tonight) Issued at 344 AM CST Tue Feb 20 2018 Temperatures will be the main forecast challenge over the next 24 hours. Through daybreak, the latest HRRR, and NAM12 soln end the threat for light snow for most of the forecast area. The exception will be in the far northeastern forecast area where snow may linger through the mid morning hours. With respect to winter headlines, will hold onto these for the time being as snow continues through sunrise. Could see these being cancelled sometime this morning, as snow ends. Wind will be fairly limited today, so a blowing snow threat will be minimal. Also, wind chills, especially across northwestern Nebraska will be in the -10 to -20 range through mid morning, before increasing to around zero by mid afternoon. Some clearing will take place this afternoon as subsidence increases behind the exiting shortwave trough. However, with arctic air entrenched across the central and high plains, highs will struggle to get out of the teens. Arctic high pressure will build into north central, then east central Nebraska overnight. Lows will bottom out below zero across the board, with some -5 to -15 degree readings across northern Nebraska. Fortunately, winds will be fairly light, so wind chills should bottom out in the -20 to -30 degree range across northern Nebraska tonight. Based on the current forecast, a wind chill advisory will be needed for Sheridan and western Cherry county. Will pass this onto the day crew for issuance after the current winter headlines expire or get cancelled this morning. .LONG TERM...(Wednesday through Monday) Issued at 344 AM CST Tue Feb 20 2018 Nebraska remains in southwest flow aloft into the weekend with an Intermountain West trough, Hudson Bay low, and a Bermuda high. The pattern turns more zonal after the Western U.S. trough passes through the Plains. At the surface, a 1040mb+ high scoots across the northern Plains midweek and is replaced by a late week lee side low emerging onto the southern Plains. The low deepens as it cuts across Kansas over the weekend. Wednesday... Return sfc flow, notable WAA (H85 temps rising 10C in 24 hrs), and fair skies help moderate temperatures somewhat, albeit still much cooler than normal. Kept highs generally in the mid to upper 20s, which is on the cooler end of guidance to account for a fresh snowpack. Thursday... A pronounced shortwave pushes northeast across the Plains, bringing the next shot at precip. Low levels are slow to saturate, but strengthening forcing at H5-7 in the afternoon should speed up precip efficiency. NAM and GFS forecast soundings still show the temp profile primarily -5 to -10C. This is cold enough for all snow but too warm for the best dendritic growth, which will limit SLR's. However, the soundings (and isentropic analysis at 275- 295K) also show strong lift, and X-sections suggest a little theta-E folding and weakly negative EPV. The potential for bursts of higher snowfall rates will overcome relatively low SLR's to result in light accumulations, mainly across north central Neb. Friday and Saturday... The progression of the longwave trough along with a mid level wave (or closed low as shown by the GFS) raises precip chances again. This system has better moisture with decent flow ahead of the sfc low and steady moisture advection at H5-7. Temps may play a big role as current forecast highs are in the 30s each day. As of now, the greatest chance of precip occurs overnight which supports all snow (lows in the teens and H85 temps around -5C). Forcing and lift appear rather impressive in the soundings, and a 100kt+ H3 jet adds to the upper level dynamics. The potential exists for at least light accumulations across the area and will need to be watched. Sunday and Monday... Temps return to near seasonal averages with quasi-zonal flow aloft and downslope flow in the low levels. H85 temps should reach freezing, translating to upper 30s to lower 40s at the surface. A small chance of rain/snow exists Monday with a weak shortwave passage. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1045 AM CST Tue Feb 20 2018 Latest satellite imagery and surface plot shows clear skies and northwest winds with gusts up to 25 MPH. VFR conditions will prevail over the next 24 hours. These breezes will continue before starting to lessen late afternoon with light winds in place by mid/late evening. Otherwise, mostly clear skies will prevail today followed by partly cloudy skies tonight over the southeast Panhandle and southwest NEB. Southerly winds then increase tomorrow, peaking in the afternoon, with strongest winds expected over far western NEB with gusts to 20 MPH. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Buttler SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Snively AVIATION...ET
Hazardous weather outlook, Feb 20, 9:16 AM MST, 4 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1016 AM CST Tue Feb 20 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-211630- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1016 AM CST Tue Feb 20 2018 /916 AM MST Tue Feb 20 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. The combination of subzero lows and north winds will create dangerously cold wind chills across the northern Sandhills tonight. The coldest wind chills are expected in Sheridan and Cherry counties with wind chills approaching 29 below zero. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A quick-moving system will bring light snow to the area Thursday. Light accumulations are possible, mainly for north central Nebraska. Another chance of snow exists late Friday into Saturday. Light accumulations cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte ET/CB
In the hours before
Local storm report, Feb 20, 7:34 AM MST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BRADY 41.02N 100.37W
02/20/2018 E3.7 INCH LINCOLN NE CO-OP OBSERVER
STORM TOTAL OF 3.7 INCHES.
0600 AM SNOW 1 S VALENTINE 42.86N 100.55W
02/20/2018 M2.7 INCH CHERRY NE OFFICIAL NWS OBS
2.7 INCHES OF SNOWFALL AS OF 6AM.
0810 AM SNOW 4 N VALENTINE 42.93N 100.55W
02/20/2018 M4.0 INCH CHERRY NE PUBLIC
4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.
&&
JGOMEZLocal storm report, Feb 20, 7:49 AM MST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW NEWPORT 42.60N 99.33W
02/20/2018 M5.0 INCH ROCK NE CO-OP OBSERVER
5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
PRECIPITATION.
0600 AM SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
02/20/2018 M2.3 INCH LINCOLN NE OFFICIAL NWS OBS
0839 AM SNOW BASSETT 42.58N 99.54W
02/20/2018 M2.5 INCH ROCK NE CO-OP OBSERVER
STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
PRECIPITATION.
0800 AM SNOW 2 SE ANSELMO 41.60N 99.84W
02/20/2018 M4.0 INCH CUSTER NE CO-OP OBSERVER
4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
PRECIPITATION.
&&
JGOMEZLocal storm report, Feb 20, 7:56 AM MST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
02/20/2018 M2.0 INCH GARDEN NE CO-OP OBSERVER
2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
PRECIPITATION.
&&
JGOMEZLocal storm report, Feb 20, 9:49 AM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW OGALLALA 41.13N 101.72W
02/20/2018 M2.0 INCH KEITH NE CO-OP OBSERVER
0830 AM SNOW MULLEN 42.04N 101.04W
02/20/2018 M2.7 INCH HOOKER NE CO-OP OBSERVER
0845 AM SNOW 16 SW MULLEN 41.88N 101.26W
02/20/2018 E2.5 INCH HOOKER NE PUBLIC
REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.
0600 AM SNOW KINGSLEY DAM 41.21N 101.66W
02/20/2018 M1.8 INCH KEITH NE CO-OP OBSERVER
0700 AM SNOW LISCO 41.50N 102.62W
02/20/2018 M2.5 INCH GARDEN NE CO-OP OBSERVER
0700 AM SNOW W VALENTINE 42.87N 100.55W
02/20/2018 M4.0 INCH CHERRY NE COCORAHS
STORM TOTAL OF 4.0 INCHES WITH 0.20 INCHES OF LIQUID
PRECIPITATION.
0930 AM SNOW LYNCH 42.83N 98.47W
02/20/2018 M4.0 INCH BOYD NE CO-OP OBSERVER
0930 AM SNOW AINSWORTH 42.55N 99.86W
02/20/2018 M1.5 INCH BROWN NE CO-OP OBSERVER
1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
PRECIPITATION.
0600 AM SNOW BUTTE 42.91N 98.85W
02/20/2018 M3.0 INCH BOYD NE CO-OP OBSERVER
&&
JGOMEZLocal storm report, Feb 20, 11:06 AM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
02/20/2018 M2.0 INCH GARDEN NE CO-OP OBSERVER
2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
PRECIPITATION.
0800 AM SNOW 2 SE ANSELMO 41.60N 99.84W
02/20/2018 M4.0 INCH CUSTER NE CO-OP OBSERVER
4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
PRECIPITATION.
0800 AM SNOW NEWPORT 42.60N 99.33W
02/20/2018 M5.0 INCH ROCK NE CO-OP OBSERVER
5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
PRECIPITATION.
0810 AM SNOW 4 N VALENTINE 42.93N 100.55W
02/20/2018 M4.0 INCH CHERRY NE PUBLIC
4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.
0830 AM SNOW MULLEN 42.04N 101.04W
02/20/2018 M2.7 INCH HOOKER NE CO-OP OBSERVER
0839 AM SNOW BASSETT 42.58N 99.54W
02/20/2018 M2.5 INCH ROCK NE CO-OP OBSERVER
STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
PRECIPITATION.
0845 AM SNOW 16 SW MULLEN 41.88N 101.26W
02/20/2018 E2.5 INCH HOOKER NE PUBLIC
REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.
0930 AM SNOW AINSWORTH 42.55N 99.86W
02/20/2018 M1.5 INCH BROWN NE CO-OP OBSERVER
1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
PRECIPITATION.
0930 AM SNOW LYNCH 42.83N 98.47W
02/20/2018 M4.0 INCH BOYD NE CO-OP OBSERVER
&&
JGOMEZLocal storm report, Feb 20, 11:21 AM MST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1221 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 S VALENTINE 42.86N 100.55W
02/20/2018 M2.7 INCH CHERRY NE OFFICIAL NWS OBS
2.7 INCHES OF SNOWFALL AS OF 6AM.
0600 AM SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
02/20/2018 M2.3 INCH LINCOLN NE OFFICIAL NWS OBS
0600 AM SNOW OGALLALA 41.13N 101.72W
02/20/2018 M2.0 INCH KEITH NE CO-OP OBSERVER
0600 AM SNOW KINGSLEY DAM 41.21N 101.66W
02/20/2018 M1.8 INCH KEITH NE CO-OP OBSERVER
0600 AM SNOW BUTTE 42.91N 98.85W
02/20/2018 M3.0 INCH BOYD NE CO-OP OBSERVER
0700 AM SNOW W VALENTINE 42.87N 100.55W
02/20/2018 M4.0 INCH CHERRY NE COCORAHS
STORM TOTAL OF 4.0 INCHES WITH 0.20 INCHES OF LIQUID
PRECIPITATION.
0700 AM SNOW LISCO 41.50N 102.62W
02/20/2018 M2.5 INCH GARDEN NE CO-OP OBSERVER
0700 AM SNOW BRADY 41.02N 100.37W
02/20/2018 E3.7 INCH LINCOLN NE CO-OP OBSERVER
STORM TOTAL OF 3.7 INCHES.
0800 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
02/20/2018 M2.0 INCH GARDEN NE CO-OP OBSERVER
2.0 INCHES OF SNOW WITH 0.15 INCHES OF LIQUID
PRECIPITATION.
0800 AM SNOW 2 SE ANSELMO 41.60N 99.84W
02/20/2018 M4.0 INCH CUSTER NE CO-OP OBSERVER
4.0 INCHES OF SNOWFALL WITH 0.25 INCHES OF LIQUID
PRECIPITATION.
0800 AM SNOW NEWPORT 42.60N 99.33W
02/20/2018 M5.0 INCH ROCK NE CO-OP OBSERVER
5.0 INCHES OF SNOW WITH 0.36 INCHES OF LIQUID
PRECIPITATION.
0810 AM SNOW 4 N VALENTINE 42.93N 100.55W
02/20/2018 M4.0 INCH CHERRY NE PUBLIC
4.0 INCHES OF SNOWFALL WITH 0.25 OF LIQUID PRECIPITATION.
0830 AM SNOW MULLEN 42.04N 101.04W
02/20/2018 M2.7 INCH HOOKER NE CO-OP OBSERVER
0839 AM SNOW BASSETT 42.58N 99.54W
02/20/2018 M2.5 INCH ROCK NE CO-OP OBSERVER
STORM TOTAL OF 2.5 INCHES WITH 0.17 INCHES OF LIQUID
PRECIPITATION.
0845 AM SNOW 16 SW MULLEN 41.88N 101.26W
02/20/2018 E2.5 INCH HOOKER NE PUBLIC
REPORT VIA SOCIAL MEDIA OF 2 TO 3 INCHES OF SNOW.
0930 AM SNOW LYNCH 42.83N 98.47W
02/20/2018 M4.0 INCH BOYD NE CO-OP OBSERVER
0930 AM SNOW AINSWORTH 42.55N 99.86W
02/20/2018 M1.5 INCH BROWN NE CO-OP OBSERVER
1.5 INCHES OF SNOW WITH 0.11 INCHES OF LIQUID
PRECIPITATION.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:17 PM MST | Wind Chill Warning | LBF | Cherry, Sheridan | 20 hr |
Nearby
Wind Chill Advisories in Nebraska, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.